Chest Tightness When You Smell The Paint On TB Sufferers

Illustration of Chest Tightness When You Smell The Paint On TB Sufferers
Illustration: Chest Tightness When You Smell The Paint On TB Sufferers img.etimg.com

My doctor wanted to ask, some time ago I inhaled the scent of screen printing paint which was very pungent to the lungs “I am congested and have difficulty breathing if there are other problems with my TB? my question

1 Answer:

Hello, Thank you for the question.

The pungent smell of paint can indeed cause interference with the respiratory tract in anyone. The respiratory tract can react to this pungent odor by narrowing. As a result, respiratory disorders that occur in the form of shortness of breath. However, these symptoms usually only occur temporarily and will improve after exposure to this pungent odor disappears. If this condition occurs in people who have respiratory and lung diseases such as tuberculosis (TB), then the symptoms may be more significant. If you do not currently experience symptoms of shortness of breath, then you do not need to worry anymore. In the future, if you feel short of breath, please you immediately leave the house, into the open environment, to breathe free air. Avoid exposure to strong odors, exposure to cigarette smoke, and other air pollution that can potentially interfere with the respiratory tract. If you have to work with paint for example, please use a mask to protect you.

Patients with TB will be treated with antituberculosis drugs (OAT) within a minimum period of 6 months, which is a combination of antibiotics. You may consume milk while on OAT treatment. Milk is one source of important nutrients needed by the body. Besides milk, you are also encouraged to consume other foods with balanced nutrition including vegetables, fruit, nuts. Please take OAT regularly without interruption according to doctor's advice and don't forget to control regularly according to schedule.

Hopefully this information helps you.

: by

Related Question

No Menstruation For Almost 2 Years For Implant KB Users?

No Menstruation For Almost 2 Years For Implant KB Users?

(2 years ago)

Aslmk …. Mlm, I am a mother of 29 years old mother of 3 children … I ask, I put 4 months implants after the birth of my 3rd child … 7hr after direct menstruation,...

How To Alleviate The Side Effects Of TB Drugs For Sufferers?

How To Alleviate The Side Effects Of TB Drugs For Sufferers?

(2 years ago)

Night. My mother had just contracted tuberculosis and had only been treated for 1 day. Mama often nausea and vomiting, no appetite. The effect of the TB medicine that I was looking...

Reduce Pain Due To Pinched Nerves?

Reduce Pain Due To Pinched Nerves?

(2 years ago)

Good afternoon,...

Leave a Reply

Your email address will not be published.